# SDR ZZDA2011089

- Difficulty date: January 12, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SUPPORT FITTING, STA 200 TO 216, RBL 57, CORROSION.  ACCOMPLISHED SUPPORT FITTING REPLACEMENT PER B717 SRM 51-41-05.
